# SDR SWAA2023080778923

- Difficulty date: July 14, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 71,392 hours, 42,326 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 LOWER COMPOSITE BULKHEAD UPPER ATTACH ANGLE IS CRACKED AT L.B.L. 45; W.L. 165.<[01] ACCOMPLISHED REMOVE AND REPLACE BS 663 LOWER COMPOSITE BULKHEAD UPPER ATTACH ANGLE ON CUSTOMER CARD # TTG8Q00M7WFD (FUSELAGE 5026);[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE
